Skip to product information
1 of 1

vendor-unknown

Panadol Children 5-12 Years Orange 100mL

Panadol Children 5-12 Years Orange 100mL

Regular price $17.99
Regular price Sale price $17.99
Sale Sold out
Tax included.

Children’s Panadol provides effective temporary relief from the pain and fever associated with earache, headache, cold and flu symptoms, teething and immunisation.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Paracetamol 48mg/mL, Hydroxybenzoates, No artificial colours 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea).

Directions:

- Please read and retain the carton.

- Shake the bottle well.

- Use the measuring cup provided to accurately measure.

- Pour correct dose into the cup based on the dosage table below.

- Calculate correct dose based on the child's weight. If weight is unknown, use the child's age.

- Repeat 4-6 hourly if required (maximum 4 times within 24 hours)

- Can be given with water or fruit juice if preferred by your child.

Dosage:

Age: 1-2 Yrs Average Weight: 10-12 kg Dose: 3-4mL

Age: 2-3 Yrs Average Weight: 12-14 kg Dose: 4mL

Age: 3-4 Yrs Average Weight: 14-16 kg Dose: 4-5mL

Age: 4-5 Yrs Average Weight: 16-18 kg Dose: 5-6mL

Age: 5-6 Yrs Average Weight: 18-20 kg Dose: 6mL

Age: 6-7 Yrs Average Weight: 20-22 kg Dose: 6-7mL

Age: 7-8 Yrs Average Weight: 22-25 kg Dose: 7-8mL

Age: 8-9 Yrs Average Weight: 25-28kg Dose: 8-9mL

Age: 9-10 Yrs Average Weight: 28-32 kg Dose: 9-10mL

Age: 10-11 Yrs Average Weight: 32-36 kg Dose: 10-11mL

Age: 11-12 Yrs Average Weight: 36-41 kg Dose: 11-13mL

Safety Directions:

Stop use and tell your doctor if your child:

- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

Store below 30°C but do not refrigerate.

Warnings:

Do not use Children's Panadol:

- If your child is using other medicines containing paracetamol, except on medical advice

- For more than 48 hrs at a time, except on medical advice

- If any of the seals on this package are broken

- If the package use-by date has expired.

CAUTION

Keep out of reach of children.

PRECAUTIONS

Check with your doctor before use if your child:

- Has liver or kidney problems.

- Weighs less than 10kg or more than 41kg.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

View full details